Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 469512, 10 pages
http://dx.doi.org/10.1155/2011/469512
Research Article

A General Three-Step Class of Optimal Iterations for Nonlinear Equations

1Young Researchers Club, Islamic Azad University, Zahedan Branch, Zahedan 98168, Iran
2Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan 98168, Iran

Received 7 August 2011; Accepted 16 September 2011

Academic Editor: Hung Nguyen-Xuan

Copyright © 2011 Fazlollah Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. H. Wang, “Numerical stability test of neutral delay differential equations,” Mathematical Problems in Engineering, vol. 2008, Article ID 698043, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. N. A. Mir, R. Muneer, and I. Jabeen, “Some families of two-step simultaneous methods for determining zeros of nonlinear equations,” ISRN Applied Mathematics, Article ID 817174, 11 pages, 2011. View at Publisher · View at Google Scholar
  3. M. A. Noor, K. I. Noor, E. Al-Said, and M. Waseem, “Some new iterative methods for nonlinear equations,” Mathematical Problems in Engineering, Article ID 198943, 12 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. P. Sargolzaei and F. Soleymani, “Accurate fourteenth-order methods for solving nonlinear equations,” Numerical Algorithms, vol. 58, pp. 513–527, 2011. View at Publisher · View at Google Scholar
  5. F. Soleymani, M. Sharifi, and B. S. Mousavi, “An improvement of Ostrowski's and King's techniques with optimal convergence order eight,” Journal of Optimization Theory and Applications. In press. View at Publisher · View at Google Scholar
  6. J. R. Sharma and R. Sharma, “A new family of modified Ostrowski's methods with accelerated eighth order convergence,” Numerical Algorithms, vol. 54, no. 4, pp. 445–458, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. Soleymani and B. S. Mousavi, “A novel computational technique for finding simple roots of nonlinear equations,” International Journal of Mathematical Analysis, vol. 5, pp. 1813–1819, 2011. View at Google Scholar
  8. A. Iliev and N. Kyurkchiev, Nontrivial Methods in Numerical Analysis (Selected Topics in Numerical Analysis), Lambeth Academy, 2010. View at Zentralblatt MATH
  9. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic, Boston, Mass, USA, 1994. View at Zentralblatt MATH
  10. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Google Scholar · View at Zentralblatt MATH